default-icon
Height is not increasing
Does Ashwagandha really increase height of a person? Is there any side effect of it? Or is there any home therapy to increase height?
304 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
DR PAYAL KHANDELWAL
General Physician 10 yrs exp Bangalore
Yes Ashwagandha does not help to increase height and you must consult an endocrinologist. But sorry to say that Ashwagandha does not cause any side effects like diarrhea, vomiting etc. It is a safe drug and has potential benefits. I have published my research paper on this drug after 3 yrs of detail research and before claiming any drug's side effects you need to consult an expert from the particular field.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Ashwagandha will not help you increase your height. An individuals height is completely relative to their body hormones, especially growth hormone. Since your still 18yrs, there's still a chance you will grow a few more centimetres. But if you are very worried about it, then you must consult an endocrinologist, who will completely evaluate your for any hormonal deficiency. And treat for the same if any deficiency is seen. As for side effects of ashwagandha, it can cause abdominal discomfort diarrhoea vomiting. So it better to avoid such remedies
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.